# SDR COM31123

- Difficulty date: July 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N341CA
- Make and model: Saab SF340A
- Aircraft serial: 340A021
- System (JASC): 2610 · Detection System
- Part: Detector
- Part number: 72111211000
- Condition: False Warn
- Location: Cargo
- Part time: 3,468 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

CARGO SMOKE WARNING ACTIVATED DURING TAKEOFF.  REPLACED THE CARGO SMOKE DETECTOR.
